Alert archive / New Jersey / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Nov 13, 2012, 2:36 AM EST for 9 counties in New Jersey; Bucks County, Delaware County, Philadelphia County, Pennsylvania; New Castle County, Delaware. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 13, 2012, 2:36 AM EST (07:36 UTC)
- Expired
- Nov 13, 2012, 4:00 AM EST
- In force
- 84 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Salem County, NJ, Somerset County, NJ, Bucks County, PA, Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 33 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
847
WWUS81 KPHI 130736
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
236 AM EST TUE NOV 13 2012
DEZ001-MDZ008-012-NJZ001-008>010-012-013-015>019-021-PAZ067>071-
130900-
BUCKS PA-CAMDEN NJ-CECIL MD-CHESTER PA-CUMBERLAND NJ-DELAWARE PA-
GLOUCESTER NJ-HUNTERDON NJ-KENT MD-MERCER NJ-MIDDLESEX NJ-
MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-SALEM NJ-SOMERSET NJ-SUSSEX NJ-WESTERN MONMOUTH NJ-
236 AM EST TUE NOV 13 2012
...A LINE OF SHOWERS WITH STRONG WIND GUSTS AND BRIEF HEAVY RAINFALL
WILL AFFECT CAMDEN...HUNTERDON...MERCER...MORRIS... SOMERSET...
SUSSEX...BUCKS...MONTGOMERY...PHILADELPHIA...DELAWARE...
GLOUCESTER...NEW CASTLE...CECIL...KENT...CHESTER...MIDDLESEX...
BURLINGTON...MONMOUTH...SALEM AND CUMBERLAND COUNTIES...
AT 230 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
INDICATED SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM
19 MILES NORTHEAST OF NEWTON TO 11 MILES NORTHWEST OF PHILADELPHIA
TO 18 MILES SOUTH OF NEWARK...MOVING EAST AT 30 MPH.
THE SHOWERS WILL BE NEAR ARDMORE...CHESTNUT
HILL...SERGEANTSVILLE...SAND BROOK AROUND 235
AM...WYNDMOOR...RUTLEDGE...MENDHAM...ROXBOROUGH AROUND 240
AM...PHILADELPHIA INTERNATIONAL AIRPORT AND ABINGTON AROUND 245 AM.
WIND GUSTS OF 30 TO 40 MPH AND A BRIEF PERIOD OF HEAVY RAIN ARE
POSSIBLE WITH THESE SHOWERS.
LAT...LON 4017 7435 4008 7455 3992 7453 3982 7480
3973 7474 3952 7498 3945 7490 3936 7497
3935 7540 3950 7556 3935 7554 3934 7597
4125 7444 4119 7437 4105 7449 4092 7427
4067 7445 4060 7421 4047 7425 4046 7413
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Nov 13, 12:50 AM EST, 1 hour 46 minutes earlier.
Area forecast discussion, Nov 13, 12:50 AM EST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1250 AM EST TUE NOV 13 2012
.SYNOPSIS...
A COLD FRONT WILL CROSS THE AREA OVERNIGHT AND THEN MOVE OUT TO
SEA. HIGH PRESSURE GENERALLY IS EXPECTED TO FOLLOW FOR THE MID
WEEK PERIOD INTO THE COMING WEEKEND, ALTHOUGH SOME ACTIVITY MAY
DEVELOP OFF THE SOUTHEAST U.S. COAST BEGINNING AS EARLY AS FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AT 1230 AM, THE COLD FRONT WAS MAKING ITS WAY INTO THE WESTERN
PART OF OUR FORECAST AREA. THE BOUNDARY SHOULD BE OFF THE COAST
BEFORE DAYBREAK. WE ARE TIMING THE FRONT'S ARRIVAL AT PHILADELPHIA
RIGHT AROUND 300 AM. AS THE FRONT MOVES THROUGH OUR REGION IT
WILL BRING INCREASING RAIN SHOWER ACTIVITY.
THE FRONTAL PASSAGE WILL BE ACCOMPANIED BY A SHIFT TO A GUSTY
NORTHWEST WIND. SUSTAINED WIND SPEEDS WILL BRIEFLY REACH 15 TO 25
MPH WITH GUSTS UP TO 30 OR 40 MPH. THE WIND SPEEDS ARE EXPECTED TO
DROP BACK INTO THE 10 MPH NEIGHBORHOOD WITHIN AN HOUR OF THE
FRONTAL PASSAGE WITH SOME LINGERING GUSTS UP AROUND 20 MPH.
THE DROP IN TEMPERATURE WILL ALSO BE ABRUPT. READINGS WERE
GENERALLY IN THE UPPER 50S AND LOWER 60S AHEAD OF THE BOUNDARY.
THEY SHOULD FALL QUICKLY BACK INTO THE UPPER 40S AND LOWER 50S.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TODAY/...
A STRONG COLD FRONT IS FORECAST TO BE EAST OF OUR AREA TO START
TUESDAY. THE CAA IN ITS WAKE WILL CONTINUE THROUGH THE DAY AS THE
FLOW IS FROM THE NORTH-NORTHWEST. AS MENTIONED ABOVE, THE OVERALL
LIFT ALONG AND BEHIND THE FRONT IS FORECAST TO WANE THROUGH THE
DAY, THEREFORE THE SHOWERS ARE EXPECTED TO BE THE MOST WIDESPREAD
IN THE MORNING. WE THEREFORE FAIRLY QUICKLY STEPPED DOWN THE POPS
THROUGH THE DAY FROM WEST TO EAST. HIGH PRESSURE THEN BEGINS TO
EDGE INTO OUR AREA FROM THE WEST DURING THE AFTERNOON, AND ENOUGH
DRYING SHOULD ALLOW FOR SOME CLEARING FOR MOST ALONG WITH AN END
TO THE SHOWERS.
A PRESSURE GRADIENT REMAINS TIGHTENED ACROSS THE AREA DURING THE
COURSE OF THE DAY. HOWEVER DESPITE THE CAA OCCURRING, THE OVERALL
FLOW IS FORECAST TO DECREASE. AS A RESULT, THE STRONGEST WINDS MAY
END UP OCCURRING THROUGH ABOUT MIDDAY. THE HIGH TEMPERATURES
SHOULD MOSTLY OCCUR EARLIER IN THE MORNING WITH LITTLE REBOUND
ANTICIPATED DURING THE COURSE OF THE DAY GIVEN THE COLDER AIR THAT
ARRIVES.
HIGH TEMPERATURES WERE A MOS BLEND WITH SOME MINOR LOCAL
ADJUSTMENTS.
&&
.LONG TERM /TONIGHT THROUGH MONDAY/...
WE CONTINUE TO FORECAST THE SHORT WAVE PASSAGE ON TUESDAY NIGHT
AS DRY, AND THEN WE MAINTAIN A DRY FORECAST THROUGH THURSDAY.
AFTER THAT, THE MODELS BEGIN TO DIVERGE SOME. THE FIRST DIFFERENCE
WE SEE IS WITH A SHORT WAVE MOVING IN THE ZONAL FLOW THAT THE
AMERICAN MODELS MAINTAIN AS STABLE AND SPEED THROUGH US, WHILE THE
ECMWF AMPLIFIES IT SOME AND CORRESPONDINGLY SLOWS IT DOWN. OUR
RESPONSE TO THIS IS TO CARRY SLIGHT CHANCE POPS MAINLY SOUTH IN
THE THURSDAY NIGHT TO FRIDAY PERIODS. AFTER THAT, THERE IS GENERAL
AGREEMENT THAT ANOTHER SHORT WAVE DROPPING OUT OF CANADA IS GOING
TO SHARPEN TO OUR WEST ON FRIDAY AND THEN CUT OFF SOMEPLACE OVER
THE SOUTHEAST OVER THE WEEKEND. THERE IS THE EXPECTED DISAGREEMENT
ON EXACT PLACEMENT OF THE MID LEVEL LOW OR THE ASSOCIATED SURFACE
LOW, BUT THERE ULTIMATELY IS A POTENTIAL COASTAL LOW HERE. WE
CARRY SLIGHT CHANCE TO CHANCE POPS THAT GRADUALLY SPREAD FROM
SOUTH TO NORTH OVER THE WEEKEND AND INTO THE NEW WEEK. EVENTUALLY,
PRECIPITATION TYPE MIGHT BECOME AN ISSUE AS ONE MOVES FURTHER
NORTH THROUGH THE FORECAST AREA. WINDS MAY BECOME AN ISSUE IN THE
GRADIENT BETWEEN A LOW OFF THE COAST (THAT DOESN'T LOOK TERRIBLY
DEEP YET) AND FAIRLY STRONG HIGH PRESSURE TO THE NORTH.
TEMPERATURES GENERALLY ARE FORECAST TO BE SOMEWHAT BELOW NORMAL
THROUGH THE PERIOD.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
A STRONG COLD FRONT WILL PASS ACROSS OUR TAF SITES FROM WEST TO
EAST BETWEEN NOW AND ABOUT 0900Z. THE BOUNDARY IS EXPECTED TO
REACH KPHL RIGHT AROUND 0800Z. RAIN SHOWERS AND LOWERING
CONDITIONS WILL ACCOMPANY THE FRONT AND THEY SHOULD LINGER FOR
SEVERAL HOURS IN ITS WAKE. WHILE A BRIEF PERIOD OF IFR IS
POSSIBLE, WE HAVE FAVORED MVFR CEILING AND VISIBILITY VALUES WITH
THIS WEATHER EVENT BASED ON UPSTREAM OBSERVATIONS.
THE WIND WAS MAINLY FROM THE SOUTH AT 0530Z. A LOW LEVEL SOUTH
SOUTHWEST JET OF 35 TO 40 KNOTS WAS OVERHEAD. AS A RESULT, WE WILL
CONTINUE TO MENTION LOW LEVEL WIND SHEAR UNTIL THE ARRIVAL OF THE
COLD FRONT. THE FRONTAL PASSAGE WILL BRING AN ABRUPT WIND SHIFT TO
THE NORTHWEST. SUSTAINED WIND SPEEDS OF 10 TO 20 KNOTS AND GUSTS
AROUND OR SLIGHTLY IN EXCESS OF 30 KNOTS ARE POSSIBLE IN THE
VICINITY OF THE BOUNDARY. SUSTAINED SPEEDS ARE EXPECTED TO FALL
BACK TO AROUND 10 KNOTS WITHIN AN HOUR OF THE FRONTAL PASSAGE WITH
SOME LINGERING GUSTS NEAR 20 KNOTS.
MAINLY VFR CONDITIONS ARE ANTICIPATED FOR THIS AFTERNOON INTO
TONIGHT AS DRY AIR CONTINUES TO BUILD INTO OUR REGION FROM THE
NORTHWEST.
OUTLOOK...
TUESDAY NIGHT THROUGH FRIDAY...MAINLY VFR. CONFIDENCE IS
MODERATE.
&&
.MARINE...
A SOUTHERLY FLOW AHEAD OF A STRONG COLD FRONT WILL CONTINUE
THROUGH MOST OF TONIGHT. A LOW-LEVEL JET OF 35-45 KNOTS IS
FORECAST TO MOVE ACROSS THE AREA. THE AIR MASS AHEAD OF THE COLD
FRONT IS MILD, THEREFORE WINDS ARE ANTICIPATED TO REMAIN UNDER 25
KNOTS WITH LESS VERTICAL MIXING. HOWEVER AS THE COLD FRONT SHIFTS
EAST EARLY TUESDAY MORNING, STRENGTHENING CAA AND A TIGHTENING
PRESSURE GRADIENT SHOULD ALLOW FOR A PERIOD OF 25-30 KNOT GUSTS,
DUE TO DEEPENING MIXING. THE WIND MAY TURN NORTHERLY ENOUGH TO CUT
DOWN ON THE FETCH ON DELAWARE BAY TUESDAY, HOWEVER FOR NOW WE LEFT
THE SMALL CRAFT ADVISORY UNCHANGED /STARTING AT 10Z EVERYWHERE AND
RUNNING THROUGH THE DAY TUESDAY/. THE SEAS WILL ALSO BUILD IN THE
SOUTHERLY FLOW AHEAD OF THE FRONT AND GENERALLY PEAK WITH THE WIND
SHIFT TO THE NORTHWEST BEHIND THE FRONT.
OUTLOOK...
WINDS TUESDAY NIGHT INTO WEDNESDAY ARE FORECAST TO STRADDLE THE
ADVISORY CRITERION OVER THE OCEAN WATERS (BUT PROBABLY NOT THE BAY
WATERS) BEFORE DIMINISHING. MEANWHILE, WAVEWATCH IS TAKING THE
SEAS AT BUOY 44025 DOWN BELOW ADVISORY LEVELS FOR TUESDAY NIGHT
BEFORE RAISING THEM AGAIN, BUT IT IS KEEPING THEM UP AT BUOY
44009. THE SEA ACTIVITY IS IN RESPONSE TO SWELLS GENERATED BY LOW
PRESSURE WELL OFF THE COAST AND ALONG THE FRONT. WE WENT AHEAD AND
EXTENDED THE ADVISORY FOR ONLY THE SOUTHERN ATLANTIC WATERS
THROUGH WEDNESDAY NIGHT. IT MAY SUBSEQUENTLY BE EXTENDED FOR THE
NORTHERN ATLANTIC WATERS AS WELL. WE THEN ARE FORECASTING A PERIOD
OF SUB-ADVISORY CONDITIONS OVER ALL THE WATERS FOR THE END OF THE
WORK WEEK FOLLOWED BY DETERIORATING CONDITIONS BEGINNING SATURDAY.
&&
.TIDES/COASTAL FLOODING...
REGARDING TIDAL FLOODING, IT WOULD ONLY TAKE DEPARTURES OF 0.5 FT
OR LESS TO GENERATE MINOR TIDAL FLOODING DURING THE HIGHER HIGH
TIDES ALONG THE COAST, ADJACENT BACK BAYS, RARITAN BAY AND
DELAWARE BAY FROM WEDNESDAY THROUGH FRIDAY. HIGHER HIGH TIDES
THERE OCCUR DURING THE MORNING AND AFTER DAWN. THE PROLONGED
NORTHEAST WINDS ARE FORECAST TO SLACKEN SOME FROM MODERATE TO
LIGHT BY THURSDAY AND STAY THAT WAY INTO FRIDAY (GOOD NEWS), AND
SWELL ACTIVITY HOPEFULLY WILL DIMINISH SHORTLY THEREAFTER.
HOWEVER, THOSE HIGH ASTRONOMICAL HIGH TIDES SUPPORT THE ASSERTION
OF THE PREVIOUS FORECASTER THAT IT SEEMS QUITE PROBABLE THAT WE
WILL BE DEALING WITH AT LEAST SOME MINOR TIDAL FLOODING DURING
THAT TIME FRAME. IT IS LESS LIKELY UP THE TIDAL DELAWARE RIVER
(WHERE DEPARTURES OF 0.75 TO 1.0 FT ARE NEEDED) AND THE CHESAPEAKE
BAY (WHERE DEPARTURES OF 1.25 TO 1.5 FT ARE NEEDED).
TIDES ALSO WILL HAVE TO BE WATCHED OVER THE WEEKEND AND INTO
EARLY NEXT WEEK. ALTHOUGH ASTRONOMICAL HIGH TIDES WILL BE
DROPPING, NORTHEAST WINDS MAY BE PICKING UP.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 AM EARLY THIS MORNING TO 6 AM EST
THURSDAY FOR ANZ452>455.
SMALL CRAFT ADVISORY FROM 5 AM EARLY THIS MORNING TO 6 PM EST
THIS EVENING FOR ANZ430-431-450-451.
&&
SYNOPSIS...DELISI
NEAR TERM...IOVINO
SHORT TERM...GORSE
LONG TERM...DELISI
AVIATION...DELISI/IOVINO
MARINE...DELISI/GORSE
TIDES/COASTAL FLOODING...DELISIHazardous weather outlook, Nov 12, 3:38 PM EST, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 PM EST MON NOV 12 2012 DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055- 060>062-067>071-132045- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 338 PM EST MON NOV 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ012>014-020>027-132045- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 338 PM EST MON NOV 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A PROLONGED PERIOD OF NORTHEASTERLY FLOW IS EXPECTED ALONG THE COASTS OF NEW JERSEY AND DELAWARE FROM WEDNESDAY INTO THE COMING WEEKEND. ALSO, ASTRONOMICAL TIDES WILL BE HIGH AS A RESULT OF THE PHASE OF THE MOON. AS A RESULT, IT SEEMS QUITE PROBABLE THAT WE WILL BE DEALING WITH AT LEAST SOME MINOR TIDAL FLOODING DURING THE PERIOD. IT REMAINS A LITTLE EARLY TO PINPOINT THE TIDE CYCLES OF MOST CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-132045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 338 PM EST MON NOV 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 12, 10:55 PM EST, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 PM EST MON NOV 12 2012
PAZ054-055-060-061-130515-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-
1055 PM EST MON NOV 12 2012
...SHOWERS WITH STRONG WIND GUSTS AND BRIEF HEAVY RAINFALL WILL
AFFECT BERKS...LEHIGH...MONROE AND CARBON COUNTIES...
AT 1048 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS AND BRIEF HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 30 MILES NORTHWEST OF WILKES-BARRE TO 46 MILES
NORTHWEST OF LANCASTER TO 40 MILES WEST OF BALTIMORE...MOVING EAST
AT 35 MPH. THE SHOWERS WILL BE NEAR TRESCKOW...STRAUSSTOWN AROUND
1155 PM...WOMELSDORF...BEAVER MEADOWS AROUND
MIDNIGHT...WEATHERLY...LANSFORD...BERNVILLE AROUND 1205
AM...WERNERSVILLE...SUMMIT HILL AND NESQUEHONING AROUND 1210 AM.
WIND GUSTS OF 30 TO 40 MPH AND A BRIEF PERIOD OF HEAVY RAIN ARE
POSSIBLE WITH THESE SHOWERS.
LAT...LON 4017 7593 4050 7643 4052 7624 4058 7602
4065 7599 4073 7578 4091 7600 4101 7575
4109 7577 4113 7570 4113 7564 4123 7554
4124 7541 4124 7540
ROBERTSONSpecial weather statement, Nov 13, 12:01 AM EST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1201 AM EST TUE NOV 13 2012
MDZ008-PAZ054-055-060>062-067-068-130630-
BERKS PA-CARBON PA-CECIL MD-CHESTER PA-LEHIGH PA-MONROE PA-
MONTGOMERY PA-NORTHAMPTON PA-
1201 AM EST TUE NOV 13 2012
...SHOWERS WITH STRONG WIND GUSTS AND BRIEF HEAVY RAINFALL WILL
AFFECT BERKS...LEHIGH...MONROE...MONTGOMERY...CARBON...
NORTHAMPTON...CECIL AND CHESTER COUNTIES...
AT 1154 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS SHOWERS WITH STRONG WIND GUSTS AND BRIEF HEAVY RAINFALL
ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF SCRANTON TO 26
MILES NORTHWEST OF READING TO 16 MILES NORTHWEST OF
BALTIMORE...MOVING EAST AT 30 MPH.
THE SHOWERS WILL BE NEAR TRESCKOW...STRAUSSTOWN AROUND 1205
AM...BEAVER MEADOWS AROUND 1210 AM...WOMELSDORF...WEATHERLY AROUND
1215 AM...NESQUEHONING...LANSFORD...BERNVILLE AROUND 1220
AM...SUMMIT HILL AND HAMBURG AROUND 1225 AM.
WIND GUSTS OF 30 TO 40 MPH AND A BRIEF PERIOD OF HEAVY RAIN ARE
POSSIBLE WITH THESE SHOWERS.
LAT...LON 4115 7514 4114 7508 4066 7540 3952 7598
3954 7606 3972 7623 3974 7610 3979 7605
4011 7595 4014 7589 4044 7635 4052 7631
4058 7602 4065 7599 4074 7577 4091 7600
4101 7575 4111 7575 4124 7551 4126 7513
ROBERTSONSpecial weather statement, Nov 13, 1:17 AM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
117 AM EST TUE NOV 13 2012
DEZ001-MDZ008-NJZ001-007>009-016-017-PAZ055-060>062-067>071-130745-
BERKS PA-BUCKS PA-CECIL MD-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-
HUNTERDON NJ-LEHIGH PA-MONROE PA-MONTGOMERY PA-MORRIS NJ-
NEW CASTLE DE-NORTHAMPTON PA-PHILADELPHIA PA-SALEM NJ-SUSSEX NJ-
WARREN NJ-
117 AM EST TUE NOV 13 2012
...A LINE OF SHOWERS WITH STRONG WIND GUSTS AND BRIEF HEAVY RAINFALL
WILL AFFECT WARREN...HUNTERDON...MORRIS...SUSSEX...BERKS...BUCKS...
LEHIGH...MONROE...MONTGOMERY...PHILADELPHIA...DELAWARE...
GLOUCESTER...NORTHAMPTON...NEW CASTLE...CECIL...CHESTER AND SALEM
COUNTIES...
AT 112 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 29 MILES
NORTHWEST OF NEWTON TO 5 MILES NORTHWEST OF ALLENTOWN TO 25 MILES
NORTHEAST OF BALTIMORE...MOVING EAST AT 30 MPH.
THE SHOWERS WILL BE NEAR STOWE...OXFORD...STORMVILLE...COCHRANVILLE
AROUND 120 AM...MARSHALLS CREEK...CALVERT...POTTSTOWN...ZIONSVILLE
AROUND 125 AM...THORNDALE AND SHAWNEE AROUND 130 AM.
WIND GUSTS OF 30 TO 40 MPH AND A BRIEF PERIOD OF HEAVY RAIN ARE
POSSIBLE WITH THESE SHOWERS.
LAT...LON 4136 7469 4119 7437 3962 7539 3945 7552
3948 7558 3933 7560 3942 7601 3952 7599
3972 7623 3974 7610 3988 7600 4014 7589
4018 7594 4081 7554 4082 7547 4086 7551
4125 7524 4126 7513 4115 7514 4109 7502
ROBERTSONSpecial weather statement, Nov 13, 1:25 AM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
125 AM EST TUE NOV 13 2012
MDZ012-015-019-130745-
KENT MD-QUEEN ANNE'S MD-TALBOT MD-
125 AM EST TUE NOV 13 2012
...A LINE OF SHOWERS WITH STRONG WIND GUSTS AND BRIEF HEAVY RAINFALL
WILL AFFECT KENT...QUEEN ANNE'S AND TALBOT COUNTIES...
AT 118 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 16 MILES
NORTHEAST OF BALTIMORE TO 25 MILES SOUTH OF BALTIMORE TO 50 MILES
SOUTHWEST OF BALTIMORE...MOVING EAST AT 20 MPH.
THE SHOWERS WILL BE NEAR NEWTOWN AROUND 200 AM...BETTERTON AROUND
205 AM...ROCK HALL AROUND 210 AM...LANGFORD...STEVENSVILLE AROUND
215 AM...STEVENSVILLE SOUTH AROUND 220 AM...KENNEDYVILLE...CHESTER
AND CHESTERTOWN AROUND 225 AM.
WIND GUSTS OF 30 TO 40 MPH AND A BRIEF PERIOD OF HEAVY RAIN ARE
POSSIBLE WITH THESE SHOWERS.
LAT...LON 3876 7639 3887 7625 3881 7621 3882 7620
3894 7624 3884 7638 3886 7638 3904 7632
3899 7627 3900 7618 3902 7624 3914 7629
3932 7619 3938 7608 3931 7576 3881 7611
3872 7624 3874 7622 3872 7631 3866 7634
ROBERTSONSpecial weather statement, Nov 13, 2:36 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
236 AM EST TUE NOV 13 2012
DEZ001-MDZ008-012-NJZ001-008>010-012-013-015>019-021-PAZ067>071-
130900-
BUCKS PA-CAMDEN NJ-CECIL MD-CHESTER PA-CUMBERLAND NJ-DELAWARE PA-
GLOUCESTER NJ-HUNTERDON NJ-KENT MD-MERCER NJ-MIDDLESEX NJ-
MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-SALEM NJ-SOMERSET NJ-SUSSEX NJ-WESTERN MONMOUTH NJ-
236 AM EST TUE NOV 13 2012
...A LINE OF SHOWERS WITH STRONG WIND GUSTS AND BRIEF HEAVY RAINFALL
WILL AFFECT CAMDEN...HUNTERDON...MERCER...MORRIS... SOMERSET...
SUSSEX...BUCKS...MONTGOMERY...PHILADELPHIA...DELAWARE...
GLOUCESTER...NEW CASTLE...CECIL...KENT...CHESTER...MIDDLESEX...
BURLINGTON...MONMOUTH...SALEM AND CUMBERLAND COUNTIES...
AT 230 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
INDICATED SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM
19 MILES NORTHEAST OF NEWTON TO 11 MILES NORTHWEST OF PHILADELPHIA
TO 18 MILES SOUTH OF NEWARK...MOVING EAST AT 30 MPH.
THE SHOWERS WILL BE NEAR ARDMORE...CHESTNUT
HILL...SERGEANTSVILLE...SAND BROOK AROUND 235
AM...WYNDMOOR...RUTLEDGE...MENDHAM...ROXBOROUGH AROUND 240
AM...PHILADELPHIA INTERNATIONAL AIRPORT AND ABINGTON AROUND 245 AM.
WIND GUSTS OF 30 TO 40 MPH AND A BRIEF PERIOD OF HEAVY RAIN ARE
POSSIBLE WITH THESE SHOWERS.
LAT...LON 4017 7435 4008 7455 3992 7453 3982 7480
3973 7474 3952 7498 3945 7490 3936 7497
3935 7540 3950 7556 3935 7554 3934 7597
4125 7444 4119 7437 4105 7449 4092 7427
4067 7445 4060 7421 4047 7425 4046 7413
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 1:17 AM EST | Special Weather Statement | PHI | Hunterdon, Sussex, Warren | 88 min |
| Nov 13, 3:16 AM EST | Special Weather Statement | PHI | Burlington, Mercer, Middlesex, Monmouth, Morris, Ocean and 1 more | 89 min |
| Nov 13, 3:20 AM EST | Special Weather Statement | PHI | Atlantic, Camden, Cape May, Cumberland, Gloucester | 85 min |
| Nov 12, 10:55 PM EST | Special Weather Statement | PHI | Berks, Carbon | 80 min |
| Nov 13, 12:01 AM EST | Special Weather Statement | PHI | Berks, Carbon, Chester, Lehigh, Monroe | 89 min |
| Nov 13, 2:39 AM EST | Special Weather Statement | PHI | Kent | 81 min |
| Nov 13, 1:25 AM EST | Special Weather Statement | PHI | Kent, Queen Anne's | 80 min |
Nearby
Special Weather Statements in New Jersey, 2012Special Weather Statements in Pennsylvania, 2012Special Weather Statements in Delaware, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.